Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Extensions of perfect GO-spaces
and $\sigma$-discrete dense sets

Author: Wei-Xue Shi
Journal: Proc. Amer. Math. Soc. 127 (1999), 615-618
MSC (1991): Primary 54F05, 54D35; Secondary 54F65, 54A10.
MathSciNet review: 1468203
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we prove that if a perfect GO-space $X$ has a $ \sigma$-discrete dense set, then $X$ has a perfect linearly ordered extension. This answers a problem raised by H. R. Bennett, D. J. Lutzer and S. Purisch. And the result is also a partial answer to an old problem posed by H. R. Bennett and D. J. Lutzer.

References [Enhancements On Off] (What's this?)

  • 1. H. R. Bennett and D. J. Lutzer, Problems in perfect ordered space, in: J. van Mill and G. M. Reed, eds, Open Problems in Topology (North-Holland, Amsterdam, 1990), 223-236. CMP 91:03
  • 2. H. R. Bennett, D. J. Lutzer and S. D. Purisch, On dense subspaces of generalized ordered spaces, Topology Appl. (to appear).
  • 3. R. Engelking, General Topology, (Heldermann, Berlin, rev.ed., 1989). MR 91c:54001
  • 4. D. J. Lutzer, On generalized ordered spaces, Dissertationes Math. 89(1971). MR 48:3018
  • 5. W.-X. Shi, Perfect GO-spaces which have a perfect linearly ordered extension, Topology Appl. 81 (1997), 23-33.
  • 6. W.-X. Shi, T. Miwa and Y.-Z. Gao, A perfect GO-space which cannot densely embed in any perfect orderable space, Topology Appl. 66(1995), 241-249. MR 96i:54026
  • 7. -, Any perfect GO-space with the underlying LOTS satisfying local perfectness can embed in a perfect LOTS, Topology Appl. 74(1996), 17-24. CMP 97:06
  • 8. J. van Wouwe, GO-spaces and generalizations of metrizability, MC Tract no. 104, (Mathematical Center, Amsterdam, 1979). MR 80m:54046

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 54F05, 54D35, 54F65, 54A10.

Retrieve articles in all journals with MSC (1991): 54F05, 54D35, 54F65, 54A10.

Additional Information

Wei-Xue Shi
Affiliation: Department of Mathematics, Changchun Teachers College, Changchun 130032, China
Address at time of publication: Institute of Mathematics, University of Tsukuba, Tsukuba, Ibaraki 305, Japan

Keywords: $\sigma$-discrete set, perfect, LOTS, GO-space, extension
Received by editor(s): January 7, 1997
Received by editor(s) in revised form: May 26, 1997
Communicated by: Alan Dow
Article copyright: © Copyright 1999 American Mathematical Society

American Mathematical Society